# SDR 2025FA0000098

- Difficulty date: February 13, 2025
- Submitted: February 13, 2025
- Operation: General aviation
- Aircraft: N368AS
- Make and model: Emb EMB-505
- Aircraft serial: 50500341
- Aircraft time: 6,560 hours, 4,337 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1953013
- Part serial: 15024H1500
- Condition: Cracked
- Location: Zone 200
- Part time: 6,560 hours, 4,337 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WINDSHIELD CRACKED IN CLIMB AT FL 270
